# SDR AU961173

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6241300
- Condition: Corroded
- Location: Attach Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR ATTACHMENT FITTINGS, FUSELAGE STRINGERS AND SKIN  CORRODED - FOUND DURING INSPECTION IAW AD/PA32/75
